# SDR SWAA2021021642006

- Difficulty date: January 11, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO BAY AFT CENTER BULKHEAD LOWER ATTACH ANGLE BS 500D; WL 154; LBL 21 - RBL 21 / REMOVED AND REPLACED BULKHEAD ANGLE B/S 500D WL154 LBL21-RBL21 IAW SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9 DWG 143A9481 REV:A AND DWG 143A7902 REV:E 59900U 20JAN21
